Header

UZH-Logo

Maintenance Infos

Curvature at infinity of open nonnegatively curved manifolds


Eschenburg, J; Schroeder, V; Strake, M (1989). Curvature at infinity of open nonnegatively curved manifolds. Journal of Differential Geometry, 30(1):155-166.

Statistics

Additional indexing

Item Type:Journal Article, refereed
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1989
Deposited On:29 Nov 2010 16:29
Last Modified:05 Apr 2016 13:29
Publisher:Lehigh University
ISSN:0022-040X

Download

Full text not available from this repository.

Author Collaborations